Atoma Ibuprofen 200 mg plus Diphenhydramine 25 mg Nighttime Pain Relief Liquid Gels

$13.99

Pack Size: 40 liquid gels

Ingredients:
Each liquid gel contains ibuprofen 200 mg and diphenhydramine 25 mg.

For the relief of pain and to help support sleep.

Category: Tags: , , ,

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.